# SDR IPXA2021032767340

- Difficulty date: March 1, 2021
- Submitted: March 29, 2021
- Operation: Air carrier
- Aircraft: N264UP
- Make and model: Doug MD-11F
- Aircraft serial: 48800
- Aircraft time: 88,958 hours, 16,704 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: AFA3853506
- Condition: Corroded
- Location: Main Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:3CMAIN CABIN FLOOR SUPPORT AT STA 5-73 AND RBL 82 HAS CORROSION UNDER FLOOR PANEL 272JF.REMOVED AND REPLACED CORRODED MAIN CABIN FLOOR SUPPORT AT STA 5-73 AND RBL 82 IAW SRM 51-35-01. (MINOR)
